All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 920-934                                                                DOI:10.11948/20190153
Equivalent property of a more accurate half-discrete Hilbert''s inequality
Aizhen Wang,Bicheng Yang
Keywords:weight function; half-discrete Hilbert’s inequality; equivalent statement; Hermite-Hadamard’s inequality.
      By using the weight functions, the idea of introducing parameters, and Hermite-Hadamard''s inequality, a more accurate half-discrete Hilbert''s inequality with the nonhomogeneous kernel and its equivalent form are given. The equivalent statements of the best possible constant factor related to parameters, the operator expressions and some particular cases are considered. The cases of the relating homogeneous kernel are also deduced.
PDF      Download reader